# SDR 96ZZZX577

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707SP
- Make and model: Cessna 421B
- Aircraft serial: 421B0411
- Engine: Cont GTSIO520H
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646101CN
- Condition: Coating Failed
- Location: Cylinders 1-6
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CERMINIL CYLINDER PROCESS HAS FAILED.  PARTICLES COMING LOOSE IN SMALL PIECES.  CONTAMINATION IS PASSING THROUGH ENTIRE OIL SYSTEM.  BEARINGS ARE DAMAGED BEYOND FURTHER USE.  CAMSHAFT AND LIFTERS ARE DAMAGED.  SUBMITTER STATED ALL ACCESSORIES THROUGH WHICH OIL HAS PASSED MUST BE INSPECTED AND/OR REPAIRED.
